ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-periodic tilings in 2-dimensions with 4, 6, 8, 10 and 12-fold symmetries

Sasisekharan, V and Baranidharan, S and Balagurusamy, VSK and Srinivasan, A and Gopal, ESR (1989) Non-periodic tilings in 2-dimensions with 4, 6, 8, 10 and 12-fold symmetries. In: Pramana - Journal of Physics, 33 (3). pp. 405-420.

[img] PDF
non.pdf - Published Version
Restricted to Registered users only

Download (638Kb) | Request a copy
Official URL: http://www.springerlink.com/content/831230585g474m...

Abstract

The two dimensional plane can be filled with rhombuses, so as to generate non-periodic tilings with 4, 6, 8, 10 and 12-fold symmetries. Some representative tilings constructed using the rule of inflation are shown. The numerically computed diffraction patterns for the corresponding tilings are also shown to facilitate a comparison with possible X-ray or electron diffraction pictures.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Tilings;rhombuses;symmetry;non-periodic;diffraction.
Department/Centre: Division of Physical & Mathematical Sciences > Instrumentation and Applied Physics (Formally ISU)
Division of Biological Sciences > Molecular Biophysics Unit
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 05 Aug 2010 04:30
Last Modified: 19 Sep 2010 06:13
URI: http://eprints.iisc.ernet.in/id/eprint/31124

Actions (login required)

View Item View Item